# SDR ASAA0945154

- Difficulty date: April 4, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655819
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE STA 907 DENTED BETWEEN 23L AND 22L BENT.  REMOVED FACTORY FRAME AND CUT OUT DAMAGED AREA, FABRICATE, TREATED, PRIMED TOP COATED AND INSTALLED DOUBLER 2 FILLERS AND NEW SPLICE IAW B737 400 SRM 51 70 11.
